It is currently Thu Aug 17, 2017 12:08 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Jul 07, 2012 9:03 pm 
Offline
One Month or More
One Month or More

Joined: Sat Jan 07, 2012 5:15 pm
Posts: 35
Hi again everyone. This is hard to put into a public post, so please bear with me. I am older - in my 50's and do have Low T. However, I am being treated for Low T by getting injections every 4 weeks. My problem/question is: When I do get "in the mood" and have sex with my wife, when I reach orgasm, it does not feel at all the same as it felt before I started on Suboxone/Subutex. I would almost call it anti-climax because I don't get that "oh what a relief it is" feeling that I am sure all of you are familiar with :) Has anyone had this problem, and if so what did you do to treat it? I am hoping things will return to normal when I come off Suboxone/Subute completely, but I am not sure.

Any help would be appreciated!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 08, 2012 4:13 am 
Offline
Power Poster
Power Poster

Joined: Thu Jun 28, 2012 1:27 am
Posts: 55
I"m sorry I don't have any advice that may help but I can relate to the feeling.

Its like a firecracker that is about to go off, then its a dud.


Top
 Profile  
 
 Post subject: It's a Dud
PostPosted: Sun Jul 08, 2012 1:48 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
I had the same problem and it had to do with my dose of Suboxone. Once I tapered down to below 4mg's my libido came roaring back. My Dr. also put me on the testosterone gel so that leveled me out quite nicely. But yes, the first time it happened it freaked me out, I thought something was terribly wrong with me. Luckily we have a forum like this to get others opinions and experiences.

Are you taking an anti-depressant? Most of those just outright kill the libido. Years ago my regular Dr. put me on Lexapro and as soon as it took effect I felt my libido just flat out die. Gone. Needless to say I didn't continue that drug as it also raised my anxiety to the roof.

How much Sub are you on? And are you willing to taper down to see it that is the problem?

R

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Jul 08, 2012 5:38 pm 
Offline
One Month or More
One Month or More

Joined: Sat Jan 07, 2012 5:15 pm
Posts: 35
Thanks Ryan/Rule, yes I am on 8 mg of sub once a day. I am taking wellbutrin and cymbalta and trazedone as antidepressants. Even with the T injections, I have no sex drive at all :(


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group